# SDR GTIA2021120236155

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 53,818 hours, 24,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311007520100
- Condition: Dented
- Location: Frms 11-12
- Part time: 53,819 hours, 24,916 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DENT FOUND ON LATERAL FWD FUSELAGE UPPER CROWN RH FR11-12 STR RH & LATERAL EDGE/ STRUCTURE -Y511.  RAF01 2871823-01 CREATED-COMPLIED WITH E.O 5311-2149"
